MathSciNet Relay Station
MathSciNet bibliographic data
MR1802107 82B41 (82D60)
Gaunt, D. S.; Peard, P. J. $1/d$-expansions for the free energy of weakly embedded site animal models of branched polymers. J. Phys. A 33 (2000), no. 42, 7515–7539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement